MAUDE Adverse Event Report: ARTHREX, INC. DRL PIN,ACL T-ROPE CLOSED EYELET,4MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRL PIN,ACL T-ROPE CLOSED EYELET,4MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRL PIN,ACL T-ROPE CLOSED EYELET,4MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02-feb -2026, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1595tc pin broke when it was pressed against the bone.This occurred during use in a case with no patient effect.

Brand Name
DRL PIN,ACL T-ROPE CLOSED EYELET,4MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24399978
Report Number1220246-2026-00688
Device Sequence Number18175923
Product Code LXH
UDI-Device Identifier00888867019904
UDI-Public(01)00888867019904(11)250530(17)300430(10)15444560
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRL PIN,ACL T-ROPE CLOSED EYELET,4MM
Device Catalogue NumberAR-1595TC
Device Lot Number15444560
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown